| Model Number |
324911 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd veo¿ insulin syringe with the bd ultra-fine¿ needle hub separated from the syringe during use.The following information was provided by the initial reporter: "consumer reported needle hub separated and stayed in the shield.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 03-jan-2023 h6: investigation summary customer returned (2) loose 1/2cc, 6mm syringes.Customer states that the needle hub separated.Both returned syringes were examined and one sample exhibited the hub assembly separated from the barrel.A review of the device history record was completed for batch# 2097002.All inspections and challenges were performed per the applicable operations qc specifications.Embecta was able to duplicate or confirm the customer¿s indicated failure a definitive root cause cannot be determined.